Some Bessel type additive inequalities in inner product spaces

[img]
Preview
Ep44268.pdf - Published Version (247kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Some Bessel type additive inequalities in inner product spaces. Studia Universitatis Babes-Bolyai Mathematica, 66 (2). pp. 381-395. ISSN 0252-1938

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44268
DOI https://doi.org/10.24193/subbmath.2021.2.13
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login